Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Continuous groups and Schwarz' lemma


Author: Max Zorn
Journal: Trans. Amer. Math. Soc. 46 (1939), 1-22
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000053-7
MathSciNet review: 0000053
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000053-7
Article copyright: © Copyright 1939 American Mathematical Society